# SDR R61A2024091900416

- Difficulty date: August 30, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 40,971 hours, 31,385 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE ON THE LH HORIZONTAL STABILIZER HINGE LINE FITTING INBOARD SURFACE AROUND THE CIRCUMFERENTIAL. REAMED LH FRAME 100 HORIZONTAL STABILIZER PIVOT FITTING SPHERICAL BEARING HOUSING TO 2.252 IN. REF E175 SRM 55-10-02.  SPOT FACED LH FRAME 100 HORIZONTAL STABILIZER PIVOT FITTING SPHERICAL BEARING HOUSING ON IB SIDE, ALL DAMAGE REMOVED FROM ROTATING BEARING REF EMB 175 SRM 51-10-08. HOLEMIKE TC2-9006A CAL DUE 12-27-24
